# SDR DXTA2023092095950

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 14,397 hours, 9,632 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHADE IN THE EMERGENCY EXIT DOOR/HATCH IS FAILED IN THE CLOSED POSITION.  REMOVED EMERGENCY DOOR AND GAINED ACCESS TO THE WINDOW SHADE. TROUBLESHOT THE WINDOW SHADE TO THE SHADE ASSY. POSITIONED SHADE IN THE FAILED UP POSITION. PLACED PARTS ON ORDER. DUE TO PARTS MCC PLACED FAILED UP SHADE ON MEL. SEE TASK T2PL6DOOAP2QS.REF AMM 25-20-25
